# SDR AC2A2009062282113

- Difficulty date: June 22, 2009
- Submitted: June 29, 2009
- Operation: General aviation
- Aircraft: N139CW
- Make and model: Agusta AB139
- Aircraft serial: 31020
- Aircraft time: 2,668 hours
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 SERVO CAS ILLUMINATED IN FLIGHT.  EMERGENCY CHECK LIST USED.  LANDING GEAR WAS LOWERED NORMALLY IAW THE CHECKLIST AND ACFT LANDED UNEVENTFULLY AS SOON AS PRACTICAL.  PROBLEM COULD NOT BE DUPLICATED AND ACFT WAS RETURNED TO SERVICE.
